# SDR SWAA2014102833393

- Difficulty date: September 29, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WAFFLE PLATE CRACKED INBD OF NR 1 PYLON STATION RSS 260.  R & R PLATE IAW SRM.
